Skip to main content
Log in

Approximation of fixed points of nonexpansive mappings

  • Published:
Archiv der Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. F. E. Browder, Convergence of approximants to fixed points of nonlinear maps in Banach spaces. Arch. Rational Mech. Anal.24, 82–90 (1967).

    Google Scholar 

  2. B. Halpern, Fixed points of nonexpanding maps. Bull. Amer. Math. Soc.73, 957–961 (1967).

    Google Scholar 

  3. U.Krengel, Ergodic Theorems. Berlin-New York 1985.

  4. M.Lin and R.Wittmann, Pointwise ergodic theorems for certain order preserving mappings inL 1. In: A. Bellow and R. L. Jones, Almost every where convergence. 191–207, London-New York-San Francisco 1991.

  5. S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces. J. Math. Anal. Appl.75, 287–292 (1980).

    Google Scholar 

  6. R. Wittmann, Hopf's ergodic theorem for nonlinear operators. Math. Ann.289, 239–253 (1991).

    Google Scholar 

Download references

Author information

Authors and Affiliations


Rights and permissions

Reprints and permissions

About this article

Cite this article

Wittmann, R. Approximation of fixed points of nonexpansive mappings. Arch. Math 58, 486–491 (1992).

Download citation

  • Received:

  • Issue Date:

  • DOI: